# SDR R61A2021101700807

- Difficulty date: October 6, 2021
- Submitted: October 17, 2021
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 44,692 hours, 27,688 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CFIII, FR90 RH OB GUSSET PLATE CORRODED. CFIII, FR90 RH OB GUSSET PLATE REPLACED IAW EMB SRM 51-41-02.
